# SDR 96ZZZX5118

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Aircraft: N711HN
- Make and model: Cessna 414A
- Aircraft serial: 414A0108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 51412044
- Condition: Cracked
- Location: Rt Mlg Uplock
- Part time: 2,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED/SPLIT FROM THE AFT BOLT HOLE TO FORWARD BOLT HOLE AND OUT THE FRONT.  LANDING GEAR UPLOCK HAS MOVED UPWARD ALLOWING LANDING GEAR STRUT TO CONTACT UPPER WING SKIN.  WING SKIN DENTED SLIGHTLY OVER MAIN WHEEL AXLE.  SUPPORT IS LATE STYLE WITH LARGER BOLTS THAN ORIGINAL.  SUBMITTER STATED HAS SEEN MANY EARLY SUPPORTS FAIL, BUT THIS IS THE FIRST HEAVY SUPPORT FOUND.
